Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Consistent hiccups, nose bleeding. Prescribed Domperidone. Can CPZ or Regan help?

I was suggested domperidone on askdoctor for my father for consistent hiccups and has a history of CABG , angioplasty , alzheimers, Kindney disorder etc. But, hiccups didn t subside. Electrolyte and Sugar levels are good.. He is also getting some blood oozing out of nose. Can CPZ or Regan help in controlling hiccups ? When he is having normal sugar and salt levels what else can cause hiccups ? And any reason for drops of blood coming out of nose ? Please advise.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Thanks for using health care magic for posting your query.
If the bleeding from nose if only transient and has happened for the first time then there is nothing to worry. if it is more then the bleeding time and clotting time needs to be checked.
Regardsing hiccoughs, they occur cause of irritation of diaphragm. Baclofen and CPZ are good drugs for them and can be tried. Also consider a dding an antiacids as it is one of the commonest causes for hiccoughs.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Mon, 24 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor